# SDR MAL2008F00033

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 22,331 hours, 24,427 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP CAUTION LIGHT WENT OFF 2 TIMES.  RT FLAP INDICATOR MOVE DOWN, FLAP CAUTION LIGHT ILLUMINATED.  SPLIT FLAP INDICATION GREEN LIGHT ON.  FLAPS TEST 1 PANEL, NO CONTROL PROBLEMS EMERGENCY LANDING JAN.  VISUALLY VERIFIED FLAPS IN UP POSITION AND INDICATED AGREEMENT AND FOUND SAFE FOR 1 TIME FERRY FLIGHT FROM JAN TO MEM TO REPAIR FLAP SPLIT CAUTION MSG.  R&R DUAL INDICATOR FLAP POSITION PN ON/OFF 522858.  SN OFF 9809551 ON 9805739 PER AMM 27-53-10-4.  OPS CHECK GOOD IAW 27-51-00-05.
